# SDR 06252005

- Difficulty date: June 25, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 31,209 hours, 33,908 cycles
- Engine: Ge CT79B
- Engine time: 25,804 hours, 28,392 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FAILED INFLIGHT.
